# SDR RAIA00211296

- Difficulty date: October 26, 2002
- Submitted: November 3, 2002
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- Aircraft time: 13,552 hours, 15,373 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE. RE-SECURED EMERGENCY PATH LIGHT STRIP CONNECTOR, OPS CK OK
